Tightest arrangements of all different nets of a cube

2024
journal article
article
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorPikul, Piotr - 234054
dc.date.accessioned2024-04-20T08:56:27Z
dc.date.available2024-04-20T08:56:27Z
dc.date.issued2024
dc.description.number2
dc.description.physical203-207
dc.description.volume97
dc.identifier.doi10.1080/0025570X.2024.2312866
dc.identifier.issn0025-570X
dc.identifier.urihttps://ruj.uj.edu.pl/handle/item/330639
dc.languageeng
dc.language.containereng
dc.rightsDodaję tylko opis bibliograficzny
dc.rights.licenceBez licencji otwartego dostępu
dc.subtypeArticle
dc.titleTightest arrangements of all different nets of a cube
dc.title.journalMathematics Magazine
dc.typeJournalArticle
dspace.entity.typePublicationen
dc.affiliation
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.author
Pikul, Piotr - 234054
dc.date.accessioned
2024-04-20T08:56:27Z
dc.date.available
2024-04-20T08:56:27Z
dc.date.issued
2024
dc.description.number
2
dc.description.physical
203-207
dc.description.volume
97
dc.identifier.doi
10.1080/0025570X.2024.2312866
dc.identifier.issn
0025-570X
dc.identifier.uri
https://ruj.uj.edu.pl/handle/item/330639
dc.language
eng
dc.language.container
eng
dc.rights
Dodaję tylko opis bibliograficzny
dc.rights.licence
Bez licencji otwartego dostępu
dc.subtype
Article
dc.title
Tightest arrangements of all different nets of a cube
dc.title.journal
Mathematics Magazine
dc.type
JournalArticle
dspace.entity.typeen
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
14
Views per month
Views per city
Krakow
1

No access

No Thumbnail Available